Login and Submit the paper from HERE.

Instructions to the Contributors
  • Manuscripts submission to this journal proceeds totally online.
  • The manuscript should be prepared with TEX or LATEX. Please make sure that the paper is submitted in its final form. The TEX and figure files are not required at submission stage, but will be required upon acceptance.
  • All papers are fully refereed. Submission of a manuscript to Indian Journal of Discrete Mathematics implies that the paper has not been published elsewhere, is not currently submitted for publication elsewhere, and, if accepted by Indian Journal of Discrete Mathematics, will not be published elsewhere.
  • Each contribution should have a brief abstract, a few key-words and the American Mathematical Society subject classification of the paper.
  • References should be listed alphabetically, as in the sample citation given below.
    • For a book:  M.C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, Academic Press, New York, 1980
    • For a paper in a journal: B.D. Acharya and P. Gupta, Domination in Graphoidal covers of a graph. Discrete Math., 206 (1999), 3-33.
    • For a paper in a contributed volume: L. Lovász, Perfect Graphs, in : L.W. Beineke and R.J. Wilson Ed., Selected Topics in Graph Theory 2, Academic press, London (1983),  55-87.
  • Abbreviations for the titles of the journals should conform to the world list of Scientific Periodicals.
  • For each published paper, the corresponding author will be provided with a PDF of the article via e-mail.
  • Please follow the guidelines for typesetting and file naming as mentioned here.
  • Before you submit please go through this checklist.